# SDR C2XA02CL205

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3105 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ALONG WITH ENGINE 1 AND 2 THRUST REVERSER DISAGREE MESSAGE.  THE CREW DECLEARED A EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE NOSE STRUT SHOCK ABSORBER.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
